# SDR SIMA200720005

- Difficulty date: May 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 4,931 hours, 4,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523050401
- Condition: Damaged
- Location: Zone 100
- Part time: 4,931 hours, 4,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES MISDRILLED ON FRAME 64AT STRINGER 11R.  REAMED HOLES AND INSTALLED OVERSIZE FASTENERS IAW EMB.  RETURNED AIRCRAFT TO SERVICE.
